# SDR SWIA202164275

- Difficulty date: December 30, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL HAS 2 EA BROKEN NUTPLATES AT FS 439.00   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED L/H FLOOR SILL 2 EA NUTPLATES AT FS 439.00 IAW CRJ200 SRM 51-45-00
